# SDR AALA20050688

- Difficulty date: October 18, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE FOUND OVERHEAD EMERGENCY LIGHTS INOPERATIVE FROM SEATS 3B TO 6B AND 22B TO 27B.  REPLACED THE EMERGENCY LIGHTS POWER SUPPLY AT ROW 6 AND ROW 25 PER MAINTENANCE MANUAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
